# SDR 96ZZZX963

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5245F
- Make and model: Beech 65-90
- Aircraft serial: LJ92
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 031212325Y004
- Condition: Nut Cracked
- Location: Rt Otbd Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-NUT SECURING RIGHT OUTBOARD FLAP FLEXIBLE DRIVE TO FLAP ACTUATOR FOUND CRACKED DURING SCHEDULED INSPECTION.  DEFECTIVE PART REPLACED WITH NEW.
